On the Theorem of Szegö-Solomentsev.

Maurice Heins

Mathematica Scandinavica (1967)

  • Volume: 20, page 281-289
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Heins, Maurice. "On the Theorem of Szegö-Solomentsev.." Mathematica Scandinavica 20 (1967): 281-289. <http://eudml.org/doc/165998>.

author = {Heins, Maurice},
journal = {Mathematica Scandinavica},
keywords = {partial differential equations},
pages = {281-289},
title = {On the Theorem of Szegö-Solomentsev.},
url = {http://eudml.org/doc/165998},
volume = {20},
year = {1967},

AU - Heins, Maurice
TI - On the Theorem of Szegö-Solomentsev.
JO - Mathematica Scandinavica
PY - 1967
VL - 20
SP - 281
EP - 289
KW - partial differential equations
UR - http://eudml.org/doc/165998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.